# SDR SWAA2017032112682

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 35,149 hours, 16,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT ROW LIGHT COVER LENS LOOSE.  R&R LENS PER MM.
